Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Kindling?

Posted by Minnie-Haha on February 22, 2005, at 13:57:38

In reply to Re: Kindling? Minnie-Haha, posted by SLS on February 21, 2005, at 16:32:34

> Have you ever needed to discontinue an SSRI (Prozac, Zoloft, Paxil, Luvox, Celexa, Luvox)? Were you on a mood stabilizer at the time? What was your experience?

Actually, the first AD I ever had to get off of was Zoloft. I had taken it once for 4-6 months for depression, so when I had depression again a couple of years later it was RXd again. However, this second time, after I'd been on it for some months, I started to feel really weird... agitated. As I look back on it now, I think it may have been largely anxiety, but as I'd never experienced anxiety like that before, I didn't recognize it. (Oh, for those long-gone, innocent days.) Anyway, I was immediately put on Depakote and phased off of Zoloft and onto Effexor. Once again, I don't recall this being particularly problematic.

Are you hypothesizing that being on a mood stabilizer may make starting/stopping an AD easier? (I know some use benzos to help with withdrawals, maybe MSs could be helpful, too? I don't know.)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:Minnie-Haha thread:460726
URL: http://www.dr-bob.org/babble/wdrawl/20050214/msgs/461801.html